RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Emel'yanov, N R

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4

Number of views:
This page:68
Abstract pages:577
Full texts:237

http://www.mathnet.ru/eng/person30106
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/224414

Publications in Math-Net.Ru
1989
1. N. R. Emel'yanov, “Complexity of the solution of the problem of $\alpha$-expressibility in $k$-valued logic”, Diskr. Mat., 1:2 (1989),  65–77  mathnet  mathscinet  zmath
1986
2. N. R. Emel'yanov, “One approach to construction of effective algorithms for recognizing completeness in multivalued logics”, Mat. Zametki, 39:5 (1986),  766–775  mathnet  mathscinet  zmath; Math. Notes, 39:5 (1986), 418–423  isi
1985
3. N. R. Emel'yanov, “Complexity of the problem of expressibility in many-valued logics”, Dokl. Akad. Nauk SSSR, 282:3 (1985),  525–529  mathnet  mathscinet  zmath
4. V. B. Alekseev, N. R. Emel'yanov, “A method of constructing fast algorithms in the $k$-valued logic”, Mat. Zametki, 38:1 (1985),  148–156  mathnet  mathscinet  zmath; Math. Notes, 38:1 (1985), 595–600  isi
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021